# SDR MWEA00647

- Difficulty date: August 4, 2000
- Submitted: November 30, 2000
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OMA - FLT 270 - DURING TRANSIT CHECK, FOUND HALF INCH CRACK AT FS 360 7 INCHES TO THE RIGHT OF BOTTOM CENTER LINE.  INSTALLED TEMPORARY REPAIR IAW SRM 53-04 FIG 38A, PLACED ON CARRYOVER.  (M)
